# SDR DXTA2021101150110

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N113QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9722
- Aircraft time: 4,746 hours, 2,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: PASSENGER DOOR WILL NOT RISE BEYOND 2 TO 3 FEET DURING THE CLOSE PROCESS. THE DOOR MOTOR STRAINS THEN FAILS TO LIFT IN THE PROCESS. ADDITIONALLY, ONCE CLOSING FAILS, THE DOOR REMAINS IN FAILED POSITION UNTIL THE AIRSTAIR DOOR SWITCH IS PRESSED AGAIN, THEN THE DOOR LOWERS IN A CONTROLLED MANNER. // SIGNOFF// PERFORMED OPERATIONAL CHECK OF PASSENGER DOOR FOUND TO BE SATISFACTORY. DISCREPANCY COULD NOT BE DUPLICATED. WORK REFERENCE GLOBAL 5000 AMM 52-11-00- AS APPLICABLE
